# SDR SWAA2025041524420

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,099 hours, 14,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERGEAD EXIT SIGN MISSING <[01].  FOUND LESES ON CENTER AISLE EMERGENCY LIGHT ASSY; RESECURED LENSES ON CENTER OVERHEAD EMERGENCY EXIT ASSY PER SIP.
